应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2019, Vol. 35 Issue (3): 580-590    DOI: 10.1007/s10255-019-0835-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Hamilton-Connectivity with the Degree Sum of Non-adjacent Subgraphs of Claw-free Graphs
Wei ZHENG1,2, Li-gong WANG1,2
1 Department of Applied Mathematics, School of Science, Northwestern Polytechnical University, Xi'an 710072, China;
2 Xi'an-Budapest Joint Research Center for Combinatorics, Northwestern Polytechnical University, Xi'an 710129, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9